Most Helpful Guy
It's a complicated balance. Here's the deal. Your skin produces oily sebum in order to moisturize your skin. The sebum can sometimes become clogged causing pimples. So what a lot of acne medications will do is dry out the skin, which in turn removes the clogged sebum which is causing the pimples. Problem with that is, now your skin is dry, so your body produces more sebum in order to try to lubricate it and in turn the sebum becomes clogged again and it's an ongoing cycle.
So like you've done, you want to break the cycle by moisturizing with a non oil based moisturizer, therefore the skin won't be dry and therefore you won't produce as much sebum.
I'm not expert, but that's my rough take on it. If it doesn't improve, I strongly recommend going to a doctor and getting a prescription for some antibiotics. Something like minocycline, which will remove the acne causing bacteria from the skin.0
Most Helpful Girl
Oh my god NO. That's a BAD sign. Your skin is WAY too dry.0